International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 1, Pages 55-65
A completion functor for Cauchy groups
Department of Pure and Applied Mathematics, Washington State University, Pullman 99164, Washington, USA
Received 11 March 1980
Copyright © 1981 R. Fric and D. C. Kent. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A completion functor is constructed on the category of completely normal Cauchy groups and Cauchy-continuous homomorphisms. A competion functor is also obtained for a corresponding category of convergence groups.